# SDR AALA202002219023

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 17,703 hours, 6,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE AT SEAT 1. MAINTENANCE REPLACED FORWARD SEAT FLASHLIGHT BATTERY PER AMM 25-64-00.
